# SDR HEER201812143469

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N951PH
- Make and model: Skrsky S92A
- Aircraft serial: 920293
- Aircraft time: 3,008 hours
- Engine: Ge CT78A
- Engine time: 3,008 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 ENGINE FIRE LIGHT ILLUMINATED IN FLIGHT.  FOUND EXCESSIVE WATER IN #1 ENGINE AFT FIRE DETECTOR CONNECTORS.
